Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner-Shirshov bases for braid groups in Adyan-Thurston generators.
Author(s) Yu-Fu Chen, Chanyan Zhong
TypeArticle in Journal
AbstractWe give a Gröbner-Shirshov basis of the braid group Bn+1 in Adyan-Thurston generators. We also deal with the braid group of type Bn. As results, a new algorithm for getting the Adyan-Thurston normal form is obtained, and a new proof that the braid semigroup is a subsemigroup in Bn+1 is given.

Keywordsbraid group; Adyan-Thurston generators; Gröbner-Shirshov basis; normal form
ISSN1005-3867; 0219-1733/e
URL http://www.worldscientific.com/doi/abs/10.1142/S1005386713000278
LanguageEnglish
JournalAlgebra Colloq.
Volume20
Number2
Pages309--318
PublisherWorld Scientific, Singapore; Chinese Academy of Sciences, Academy of Mathematics & Systems Science,
Year2013
Edition0
Translation No
Refereed No
Webmaster